# SDR QXEA2013032900709

- Difficulty date: March 29, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 763.6 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CLIP IS CORRODED AT STA 763.6.  REMOVED STRINGER CLIP DUE TO CORROSION IAW SRM 51-42-45-02-01, 51-42-05-02-01, REV 12, MATCH DRILLED NEW STR CLIP IAW SRM 51-40-07-02-01, REV 12.  INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01 AND SRM 51-42-45-02-01, REV 12.  APPLIED PRIMER TOPCOAT AND CPC IAW SRM 51-25-10-02-01, 51-25-15-02-01 REV 12 AND AMM 51-25-01-390-801, REV 40.
